N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Arbitrary branched and intersecting cracks with the extended finite element method

C. Daux, N. Moës, J. Dolbow, N. Sukumar, and T. Belytschko. Arbitrary branched and intersecting cracks with the extended finite element method. International Journal for Numerical Methods in Engineering, 48(12):1741–1760, 2000.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Daux:2000:ABI,
	author = "C. Daux and N. Mo{ë}s and J. Dolbow and N. Sukumar 
             and T. Belytschko",
	title  = "Arbitrary branched and intersecting cracks with the extended finite 
             element method",
	journal = IJNME,
 	volume  = "48",
	number  = "12",
	pages   = {1741--1760},
	year    = "2000",
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/papers/xfem_branch.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM}
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Jan 30, 2020 13:02:11